Alert archive / Iowa / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 18, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 7, 2020, 8:45 PM CDT for 4 counties in Iowa. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2020, 8:45 PM CDT (01:45 UTC)
- Expired
- Apr 7, 2020, 9:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Iowa County, IA, Johnson County, IA, Keokuk County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 9:09 PM CDT | HAIL 0.88 | 2 E Kalona, IA | |
| Apr 7, 9:12 PM CDT | HAIL 1 | Riverside, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 5:26 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1200 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
472 WUUS53 KDVN 080145 SVRDVN IAC095-103-107-183-080215- /O.NEW.KDVN.SV.W.0018.200408T0145Z-200408T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Quad Cities IA/IL 845 PM CDT Tue Apr 7 2020 The National Weather Service in the Quad Cities has issued a * Severe Thunderstorm Warning for... Northeastern Keokuk County in southeastern Iowa... Southern Johnson County in east central Iowa... Northern Washington County in southeastern Iowa... Southeastern Iowa County in east central Iowa... * Until 915 PM CDT. * At 844 PM CDT, a severe thunderstorm was located near Parnell, or 18 miles southeast of Marengo, moving east at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Kalona, Wellman, North English, Riverside, Hills, Parnell, Richmond, Frytown, Windham, Hills Access, Amish, Holbrook, River Junction and Sharon Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a sturdy building. && LAT...LON 4164 9206 4159 9141 4140 9149 4151 9211 TIME...MOT...LOC 0144Z 280DEG 38KT 4156 9190 HAIL...1.00IN WIND...<50MPH $$ Uttech
3 follow-up statements
743 WWUS53 KDVN 080153 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 853 PM CDT Tue Apr 7 2020 IAC095-103-107-183-080215- /O.CON.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/ Keokuk IA-Johnson IA-Washington IA-Iowa IA- 853 PM CDT Tue Apr 7 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHEASTERN KEOKUK...SOUTHERN JOHNSON...NORTHERN WASHINGTON AND SOUTHEASTERN IOWA COUNTIES... At 853 PM CDT, a severe thunderstorm was located near Kalona, or 14 miles southwest of Iowa City, moving east at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Kalona, Wellman, Riverside, Hills, Richmond, Frytown, Windham, Amish, Holbrook, Hills Access, River Junction and Sharon Center. LAT...LON 4159 9141 4140 9149 4150 9203 4163 9195 TIME...MOT...LOC 0153Z 280DEG 38KT 4154 9177 HAIL...1.00IN WIND...<50MPH $$ Uttech
271
WWUS53 KDVN 080158
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
858 PM CDT Tue Apr 7 2020
IAC107-080208-
/O.CAN.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Keokuk IA-
858 PM CDT Tue Apr 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEOKUK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Iowa.
LAT...LON 4160 9192 4159 9141 4140 9149 4150 9195
4151 9195 4151 9196
TIME...MOT...LOC 0158Z 280DEG 38KT 4153 9170
$$
IAC095-103-183-080215-
/O.CON.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Johnson IA-Washington IA-Iowa IA-
858 PM CDT Tue Apr 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN JOHNSON...NORTHERN WASHINGTON AND SOUTHEASTERN IOWA
COUNTIES...
At 858 PM CDT, a severe thunderstorm was located near Kalona, or 12
miles southwest of Iowa City, moving east at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Kalona, Wellman, Riverside, Hills, Richmond, Frytown, Amish,
Holbrook, Hills Access, River Junction and Sharon Center.
LAT...LON 4160 9192 4159 9141 4140 9149 4150 9195
4151 9195 4151 9196
TIME...MOT...LOC 0158Z 280DEG 38KT 4153 9170
HAIL...1.50IN
WIND...<50MPH
$$
Uttech189
WWUS53 KDVN 080209
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
909 PM CDT Tue Apr 7 2020
IAC095-080218-
/O.CAN.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Iowa IA-
909 PM CDT Tue Apr 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IOWA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Iowa.
LAT...LON 4159 9141 4140 9149 4148 9184 4160 9178
TIME...MOT...LOC 0208Z 282DEG 36KT 4150 9159
$$
IAC103-183-080215-
/O.CON.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Johnson IA-Washington IA-
909 PM CDT Tue Apr 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN JOHNSON AND NORTHEASTERN WASHINGTON COUNTIES...
At 908 PM CDT, a severe thunderstorm was located over Riverside, or
11 miles south of Iowa City, moving east at 40 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Kalona, Wellman, Riverside, Hills, Richmond, Frytown, Amish, Hills
Access, River Junction and Sharon Center.
LAT...LON 4159 9141 4140 9149 4148 9184 4160 9178
TIME...MOT...LOC 0208Z 282DEG 36KT 4150 9159
HAIL...1.50IN
WIND...<50MPH
$$
UttechWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 8:24 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 7, 8:24 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 824 PM CDT Tue Apr 7 2020 ...AVIATION UPDATE... .SYNOPSIS... Issued at 315 PM CDT Tue Apr 7 2020 A mild start to the day in the 60s provided an early summer feel to the morning in most spots today, but the advection of 60 dewpoints before Noon resulted in stratus more representative of the past cool season. The early summer regime is winning the balance of the day, as deeper mixing and southwest flow is resulting in erosion of the stratus and highs that appear likely to reach the upper 70s to around 80. The first of two cold fronts is poised to arrive in the northwest counties around 3 PM. Convective temperatures are in the lower 80s today, based on sounding data, and this at least gives confidence that widespread activity will not take place, but rather isolated storms, after peak heating is reached late this afternoon or evening, along the front. The second, and much stronger cold front is positioned from Bismark ND to Rapid City SD as of 1 PM today, and will reach our area tomorrow afternoon. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 315 PM CDT Tue Apr 7 2020 Tonight, the cold front will move through from northwest to southeast, in a somewhat flattening fashion as is lines up from near Chicago to the Quad Cities around 6-8 PM. During the mid evening hours, the storms are possible, but as mentioned above, questionable convergence, capping, and a limited window of surface CAPE availability suggest coverage may be limited to an isolated 1 to 3 cells. That said, there is deep layer shear sufficient for cell organization into supercells if robust updrafts can form. These storms would have high cloud bases, and have little 0-1km shear to work with, thus little tornado threat, but a possible near severe wind gusts, and large hail threat is more likely. Again, this is all conditional on having reached the lower 80s along the front, which is possible, but not likely. Should storms form, the brief timing window from late afternoon to mid evening suggests the storms should be confined to roughly the north 1/2 of the CWA, and probably mainly in Illinois and extreme eastern Iowa. After the cold fropa tonight, dry advection and clearing skies will allow lows to drop to the mid 40s to lower 50s. A warm atmosphere in place will once again be in place Wednesday, with the strong cold front arriving in the mid to late afternoon. By afternoon, temperatures in the lower to mid 70s will combine with dewpoints in the upper 40s to mid 50s. This combination will provided high clouds bases, but like today, deep layer shear and steep mid level lapse rates will bring a threat for organized storms, and with a strong cold front trigger Wednesday, a more widespread coverage is likely in the afternoon and early evening hours. With high clouds bases, we again should not see much tornado activity, but a deeply mixed inverted-V should support plenty of momentum transfer into the downdrafts and this supports a wind threat. Storms are likley to organized on outflow and quickly form into a line, exiting the area early Wednesday evening. QPF appears relatively light on both tonight's and Wednesday's events. Narrow stripes of 0.25 to 0.5 are possible, with amounts well under 0.25 outside of the cores expected. .LONG TERM...(Wednesday Night through next Tuesday) ISSUED AT 315 PM CDT Tue Apr 7 2020 Wednesday night and Thursday...Will walk out any lingering along and post frontal convection out of the eastern to southeastern third of the DVN CWA through 02z or so, but would think the bulk of the stronger storms would be out of our area after 00z Thu. Then may see a post-frontal isallobaric pressure rise surge for gusty evening winds from the northwest, but the main wind machine looks to be on Thursday with continued tight in-building sfc ridge gradient. This along with cold advection and deep mixing/inverted-v soundings possibly above H85 MB may drive near wind advisory criteria with gusts up to 45 MPH. Cool blustery day with highs held in the 40s even with deep mixing. Will keep Thu dry for now, but some chance for sctrd instability rain showers moving down into the northern CWA in steepening cyclonic flow aloft/upper cold pool. May even be some chance for rain-snow shower mix. Cold night with lows by Friday morning in the lower 30s to upper 20s. Friday...After cold start to day under passing high pressure, high temp recovery back into the upper 40s to lower 50s. Flattened steering flow and some moisture return behind/west of passing ridge will look to produce some incoming rain from the west by later Friday night. Some chance for light rain-snow mix in the north into Sat morning. Saturday and Sunday...Longer range indications suggest building upper level troffiness over the Rockies and western plains this period, with resultant broad southwesterlies arching up acrs the mid and upper MS RVR Valley. A LLVL boundary or trof aligned under this steering flow will continue to be the focus for more rounds of precip and unsettled weather for much of the weekend. Not much heating or instability for thunderstorms or heavier swaths of rainfall at this time. Looks more like occasional showers, rounds of fog with temps in the 40s and 50s. Depending on northern in-wrapping fetch/cold conveyor, may be some chance for precip type issues/snow mix at times especially Sat night into Sunday morning. Whatever cyclone complex may try to develop and roll out of the southern plains and toward the OH RVR Valley will look to produce the heavier- more significant rainfall to the south of the region through Sunday night. Will have to watch for a secondary def zone type precip swath on the northwest flank of any ejecting cyclone late in the period, and precip type may be an issue again with snow or at least a wintry mix possible into early Monday. Monday and Tuesday...Depending on how the longer wave trof evolves out of the weekend and shifts east acrs the region, early next week may be mainly dry or with limited precip in northwest flow, as well as below normal temp regime. ..12.. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) ISSUED AT 817 PM CDT Tue Apr 7 2020 VFR will prevail through this TAF cycle. Isolated storms could approach KMLI through 11 PM tonight and may need to update TAF with a TEMPO to account for this threat. Scattered showers and storms are possible on Wednesday but did not include in TAFs yet. Gusty WNW winds can be expected from late morning Wednesday into Wednesday night with gusts around 25 kts. && .HYDROLOGY... Issued at 1158 AM CDT Tue Apr 7 2020 On the Mississippi River: Minor to moderate flooding will continue to be on track through the weekend and mid April. Incoming crests have been adjusted a bit sooner/happening slightly quicker at several sites, with many sites cresting from this Thursday through Sunday. But the early sites will be Dubuque to Bellevue which will be cresting tonight into Wednesday. The crest will then work downstream to the Quad Cities with the brunt of the crest occurring by Friday evening. The bulk of the passing crest will then move through sites south of the Quad Cities from Friday April 10th through Sunday the 12th of April. Precipitation: There may be several chances for precip over the next seven days with passing weather systems, but the overall coverage and amounts currently appear will be on the light to moderate side through the period. Thus not much impact on the passing crest. But there may be a window late in the upcoming weekend into early next week for a chance of moderate to locally heavy precip, if a system can come together and organize. With cooler temperature trends, both rain or snow may be possible with this system. This scenario and any impacts on area rivers is still uncertain at this time and not accounted for in the current 7-day forecast. Temperatures: Latest long range trends continue to suggest below to well below normal trends through the next 2 week period, and possibly beyond to the end of the month. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...12 AVIATION...Uttech HYDROLOGY...12
Hazardous weather outlook, Apr 7, 2:21 PM CDT, 6 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 221 PM CDT Tue Apr 7 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081930- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 221 PM CDT Tue Apr 7 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT There is a chance for thunderstorms from mid afternoon through early evening along a cold front moving through eastern Iowa and northwest Illinois. There is a potential for isolated severe storms with large hail and damaging winds. However, there remains some uncertainty in the potential for storm development due to a strong cap, or layer of warm air aloft that may suppress storms. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY There is a risk for severe storms Wednesday afternoon and early evening, as a strong cold front sweeps through the area. The timing of these possible storms is from 2 PM through 8 PM with Iowa seeing afternoon storms and ILlinois seeing them towards evening. Damaging winds will be the primary threat, with a secondary threat of quarter size hail. Cold, strong northwest winds will be seen Thursday. Sustained winds between 15-25 mph with gusts up to 45 mph possible. .SPOTTER INFORMATION STATEMENT... There is a low chance for spotter activation this evening. ERVIN
In the hours before
Local storm report, Apr 7, 8:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 4 WNW DAVENPORT 41.59N 90.67W
04/07/2020 M1.75 INCH SCOTT IA TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZE HAIL AT WEST
KIMBERLY AND I-280.
&&
DCLocal storm report, Apr 7, 8:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 4 WNW DAVENPORT 41.59N 90.67W
04/07/2020 M1.75 INCH SCOTT IA TRAINED SPOTTER
CORRECTS PREVIOUS TIME OF THE REPORT FROM
831 TO 829. HAIL REPORT FROM 4 WNW
DAVENPORT. SPOTTER REPORTED GOLF BALL SIZE
HAIL AT WEST KIMBERLY AND I-280.
&&
DCLocal storm report, Apr 7, 8:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
837 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL DAVENPORT MUNICIPALITY 41.62N 90.58W
04/07/2020 E1.00 INCH SCOTT IA NWS EMPLOYEE
&&
PSLocal storm report, Apr 7, 8:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
840 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 NNW DAVENPORT 41.57N 90.61W
04/07/2020 E1.25 INCH SCOTT IA TRAINED SPOTTER
&&
PSLocal storm report, Apr 7, 8:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 1 NE DAVENPORT 41.57N 90.59W
04/07/2020 M1.75 INCH SCOTT IA NWS EMPLOYEE
&&
PSLocal storm report, Apr 7, 8:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
844 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 1 N DAVENPORT 41.57N 90.61W
04/07/2020 M1.00 INCH SCOTT IA TRAINED SPOTTER
&&
PSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:14 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones | 61 min |
| Apr 7, 7:29 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Linn | 46 min |
| Apr 7, 7:35 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Scott | 55 min |
| Apr 7, 8:03 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Scott | 27 min |
| Apr 7, 8:06 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Iowa, Johnson, Muscatine | 39 min |
| Apr 7, 8:17 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 58 min |
| Apr 7, 9:02 PM CDT | Special Weather Statement | DVN | Muscatine | 28 min |
| Apr 7, 9:07 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 23 min |
| Apr 7, 9:14 PM CDT | Severe Thunderstorm Warning | DVN | Johnson, Louisa, Muscatine, Washington | 31 min |
| Apr 7, 9:27 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 33 min |
| Apr 7, 9:40 PM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine | 35 min |
| Apr 8, 4:22 AM CDT | Dense Fog Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 5 more | 5 hr |
| Apr 8, 2:04 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 56 min |
| Apr 8, 2:22 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Van Buren | 53 min |
| Apr 8, 2:54 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 36 min |
| Apr 8, 2:56 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 64 min |
| Apr 8, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 38 min |
| Apr 8, 3:41 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 49 min |
| Apr 8, 4:09 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine | 25 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.